• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

half a pound off in 3 months :(


its a long road
Since going on the contraceptive injection Ive Struggled to loose any weight.Im just staring my 4th month on it after the nurse told me it takes a while to settle but im starting to really get quite down about it all :(

My Consultant told me i should try doing all green days as it really helps with Medication

What do you guys think will green help?
Get Rid of this ad and join in on the conversation for free today! Tap here!


Staff member
I have moved this thread to the SW as I will get more attention here and hopefully someone will be able to help you out with your question and I have left a re-direct in the original forum.

Devon Dolce

1lb at a time!
Hmmmm I'n not sure what to suggest hun! I'm not sure why your C is saying 'green days all the way', did they back this up with anything? I think maybe, if you haven't already, you should go back to re-reading all of your SW books or the fab thread on here that Squiddie wrote http://www.minimins.com/slimming-world/116347-slimming-world-faqs.html and maybe try starting again, as a newbie, and don't let the fact you've had the injection factor into it - I hope that makes sense??? I think sometimes, and I'm not for one second suggesting this is you, that we can 'blame' the injection, pill etc. on weight gain or slow weight losses as we've all heard that they can result in weight gain and make us more hungry and dare I say it, we use it as an excuse - sorry I'm babbling, and as I said absolutely not suggesting this is you! Not sure if this has helped or not! Chin up, half a pound is still a loss xxxx
' you are blaming things and not following the plan-I've been told that loads of times when I know I have written every thing down and have not cheated or fooled myself. I have an underactive thyroid and tend to loose very very slowly despite following it to the letter. Try changing the amount of syns you have-sometimes that can work. Also write everything down and see if you are eating a lot of one partucular food eg grapes. I know they are syn free but can affect some peoples' loss according to my consultant. Hope that is of some help, but make sure you do a food diary and maybe give it to your consultant as sometimes they notice things we tend tend to miss.
That's not what i was getting at, sorry if i came across like that, i was just trying to make sense of the logic in doing green days. When I first went on the pill my appetite increased immensely, so I can see why green days may be more beneficial. xx
I think Louise meant that as a quote, something shes been told by people about herself, not something she was saying about you :)


its a long road
Thats what i though at first that maybe i wasn't following it properly so i went back to basic even bought new kitchen scales to check my measurements was correct tried changing my syns too but that had no effect lol Ive never been on to use them all up normally have 7 a day :)

She said it was to do with keeping me fuller, as the side effect is indeed increased appetite thanks for the feed back everyone really helped to just talk about it with someone :)


Full Member
Can really sympathise with how you feel. My weight loss is painfully slow, i have to work really hard to even lose 1lb. And when you read about some of the amazing weekly losses it can really be demoralising. I wonder if contraception does have as much as an effect as people say and have actually wondered whether to come off the pill for the sake of weight loss.

I have just tried to keep telling myself not to give up, keep on plodding and i will get there in the end. If i give up i will never get to my goal.

Hope that things work out for you


Yummy mummy to be!
Certain medication effect ppl in differnet ways and since were talking about the pill i'll be specific to my reactions to it.
I went on the oral pill from a very young age, one of the side effects was weight gain, i put on a 1st 1/2 in about 1 yr. Then i tried the injection (depo provera) and put on more weight. I just seemed that these extra hormones that i was pumping into my body increased my weight (it even gives a nice warning on the packet). I came off the pill to have no1 child, i lost weight, then gained when i went back on the pill. Rinse and repeat for no2 child.

Sorry to bore you with that but some ppl just gain taking certain meds, it's life. I always gained 1.5 stone when starting the pill again, once i'd gained that magic number i'd flatline, then i could see about losing it!

Sorry can't answer your question about the green day thing, if anything they make me feel more bloated. I doubt its nothing to do with feeling fuller as potien takes longer to digest hence keeping you fuller for longer, maybe its something to do with sugar levels???

Just wanted you to know i feel your pain, I hate taking the pill but sometimes it's a neccessary evil! Glad you've lost and not gained, maybe you're negating the weight gain effects:)
I have just come off of the pill after many different side effects.. including eating like a horse.. Now i have lost a stone since i came off it and am much much happier generally, when i looked up comman side effects of the contraceptive pill I was horrified! Never looked into the injection though.. my mum had a friend that put on 4 stone with it :O
But, my nurse did always say, it increases your appitite, it doesnt make you put it in your mouth! I guess it depends on will power..


its a long road
But, my nurse did always say, it increases your appitite, it doesnt make you put it in your mouth! I guess it depends on will power..
I agree with this completely but when im so hungry Ive eaten all the free food in the house and all thats left is my dads less than healthy stuff not that easy.................

thanks for all the words of wisdom everyone tis always nice to know your not alone

Similar threads